# SDR SWIA201231628

- Difficulty date: August 24, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 25,099 hours, 19,984 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIMBING THROUGH 28,000 FT THE AIRCRAFT STARTED A RAPID UNCOMMANDED PITCH UP TO 4,400 FPM.  (FLT 4713)  REPLACED NR 1 FCC IN REFERENCE TO AMM.  P/N:  622-9815-904  S/N OFF:  1N38X
